Alert archive / Florida / Small Craft Advisories in 2022
Small Craft Advisory 49, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 22, 2022, 3:21 PM EST. It took effect at Dec 23, 2022, 4:00 AM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2022, 3:21 PM EST (20:21 UTC)
- In effect from
- Dec 23, 2022, 4:00 AM EST
- Expired
- Dec 24, 2022, 10:00 AM EST
- In force
- 30 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
571 WHUS72 KMLB 222021 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 321 PM EST Thu Dec 22 2022 AMZ550-231800- /O.NEW.KMLB.SC.Y.0049.221223T0900Z-221223T1800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 321 PM EST Thu Dec 22 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST FRIDAY... * WHAT...West winds around 20 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...From 4 AM to 1 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ552-231800- /O.EXB.KMLB.SC.Y.0048.221223T0900Z-221223T1800Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 321 PM EST Thu Dec 22 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST FRIDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...From 4 AM to 1 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ575-232030- /O.EXB.KMLB.SC.Y.0048.221223T0900Z-221224T0900Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 321 PM EST Thu Dec 22 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 4 AM EST SATURDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...From 4 AM Friday to 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-572-232030- /O.EXT.KMLB.SC.Y.0048.000000T0000Z-221224T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 321 PM EST Thu Dec 22 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...Until 4 AM EST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
636 WHUS72 KMLB 230730 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 230 AM EST Fri Dec 23 2022 AMZ555-241500- /O.EXB.KMLB.SC.Y.0048.221223T1800Z-221225T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 230 AM EST Fri Dec 23 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM SUNDAY... * WHAT...West winds increasing to around 20 kt, then shifting to northwest. Seas building to 6 to 9 ft. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...From 1 PM this afternoon to 4 AM Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-572-241500- /O.EXT.KMLB.SC.Y.0048.000000T0000Z-221225T0900Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 230 AM EST Fri Dec 23 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM SUNDAY... * WHAT...Winds becoming west and increasing to 20 to 25 kt with gusts to 35 knots, then shifting to northwest. Seas 7 to 10 ft. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...Until 4 AM Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ550-241500- /O.EXT.KMLB.SC.Y.0049.221223T0900Z-221224T1500Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 230 AM EST Fri Dec 23 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM SATURDAY... * WHAT...West winds around 20 kt with gusts up to 30 kt, shifting to northwest. Seas 5 to 7 ft. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...Until 10 AM Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ552-241500- /O.EXT.KMLB.SC.Y.0048.221223T0900Z-221224T1500Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 230 AM EST Fri Dec 23 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM SATURDAY... * WHAT...West winds around 20 kt with gusts up to 30 kt, shifting to northwest. Seas 5 to 7 ft. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 10 AM Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ575-241500- /O.EXT.KMLB.SC.Y.0048.221223T0900Z-221225T0900Z/ Sebastian Inlet to Jupiter Inlet 20-60 nm- 230 AM EST Fri Dec 23 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM SUNDAY... * WHAT...Winds becoming west and increasing to 20 to 25 kt with gusts to 35 knots, then shifting to northwest. Seas 7 to 10 ft. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 4 AM Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
942 WHUS72 KMLB 231928 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 228 PM EST Fri Dec 23 2022 AMZ550-241030- /O.CON.KMLB.SC.Y.0049.000000T0000Z-221224T1500Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 228 PM EST Fri Dec 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WHAT...West winds around 20 kt with gusts up to 30 kt, shifting to northwest. Seas 5 to 7 ft. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...Until 10 AM Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ552-241030- /O.CON.KMLB.SC.Y.0048.000000T0000Z-221224T1500Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 228 PM EST Fri Dec 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WHAT...West winds around 20 kt with gusts up to 30 kt, shifting to northwest. Seas 5 to 7 ft. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 10 AM Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-570-572-575-241030- /O.CON.KMLB.SC.Y.0048.000000T0000Z-221225T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 228 PM EST Fri Dec 23 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...West winds increasing to around 20 kt, then shifting to northwest. Seas building to 6 to 9 ft. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...From 1 PM this afternoon to 4 AM Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
157 WHUS72 KMLB 240755 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 255 AM EST Sat Dec 24 2022 AMZ550-241500- /O.CON.KMLB.SC.Y.0049.000000T0000Z-221224T1500Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 255 AM EST Sat Dec 24 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest winds around 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ552-241500- /O.CON.KMLB.SC.Y.0048.000000T0000Z-221224T1500Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 255 AM EST Sat Dec 24 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Northwest winds around 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-570-572-575-241500- /O.CON.KMLB.SC.Y.0048.000000T0000Z-221225T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 255 AM EST Sat Dec 24 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 ft. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm, Flagler Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 4 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
251 WHUS72 KMLB 241526 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1026 AM EST Sat Dec 24 2022 AMZ550-241630- /O.EXP.KMLB.SC.Y.0049.000000T0000Z-221224T1500Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 1026 AM EST Sat Dec 24 2022 ...SMALL CRAFT ADVISORY HAS EXPIRED... Small Craft Should Exercise Caution for Northwest winds 15 to 20 knots and seas 4 to 6 feet. $$ AMZ552-241630- /O.EXP.KMLB.SC.Y.0048.000000T0000Z-221224T1500Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 1026 AM EST Sat Dec 24 2022 ...SMALL CRAFT ADVISORY HAS EXPIRED... Small Craft Should Exercise Caution for Northwest winds 15 to 20 knots and seas 4 to 6 feet. $$ AMZ555-570-572-575-250900- /O.CON.KMLB.SC.Y.0048.000000T0000Z-221225T0900Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1026 AM EST Sat Dec 24 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 7 to 10 ft. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm, Flagler Beach to Volusia-Brevard County Line 20-60 nm, Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 4 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 11:01 AM EST, 4 hours 20 minutes earlier.
Area forecast discussion, Dec 22, 11:01 AM EST, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1101 AM EST Thu Dec 22 2022
...New UPDATE, MARINE, AVIATION, HYDROLOGY...
.UPDATE...
Issued at 1100 AM EST Thu Dec 22 2022
Quite a bit happening out there this morning with fog slowly
dissipating, low stratus sticking around, and temperatures staying
cooler as a result. In addition, a few showers that developed
across central portions of the CWA are now moving offshore.
Visibility is improving so the Dense Fog Advisory will be allowed
to expire shortly. While some erosion of the low clouds is
expected, it will be a slow process. The Lake Okeechobee and
Treasure Coast region is going to see the most sun today and thus,
warmer afternoon highs. Adjusted highs downward in most other
locations as a result of the cloud cover. Increasing rain chances
are still forecast, mainly after sunset. A strong storm is
possible from Lake O to the Treasure Coast late tonight, but
instability remains the limiting factor.
&&
.MARINE...
Issued at 1100 AM EST Thu Dec 22 2022
Today-Tonight (modified previous)...Current obs showing seas near
6ft at buoy 9, supporting the ongoing SCA for the Volusia 20-60nm
and Brevard 20-60nm waters. Wave model guidance shows a brief,
minor decrease in seas this afternoon, though remaining within SCA
criteria offshore. This slight respite will be short-lived as
WSW winds increasing to 17-23kt will push seas back up to 7-8
feet well offshore after 09Z. As such, an extension to the current
SCA will likely be needed in future forecast packages.
&&
.AVIATION...
(12Z TAFS) Issued at 1100 AM EST Thu Dec 22 2022
IFR/LIFR CIGs continue across most TAF sites with the exception of
SUA. Based on satellite and upstream observations, conditions will
be slow to improve late this morning and into the afternoon, with
at least MVFR/IFR CIGs continuing. AMDs are likely thru at least
21z as a result. VCSH is also possible thru the day, mainly from
ISM/MCO/TIX, followed by slightly higher rain chances after 00z at
all terminals.
Light west winds become south-southwest after 00z, increasing to
10 kts after 06z. A strong cold front with increasing west-
northwest winds approaches the sites after the end of the TAF
period.
&&
.HYDROLOGY...
Issued at 1100 AM EST Thu Dec 22 2022
The Saint Johns River at Astor remains in Minor flood Stage at
2.6ft, having risen this morning due to a combination of tidal
influence, rainfall and northerly winds. The river will continue a
slow decline through Minor Flood stage into next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 70 57 67 28 / 20 20 10 0
MCO 72 61 69 33 / 30 20 10 0
MLB 75 63 73 34 / 20 20 10 0
VRB 77 64 77 36 / 20 30 20 0
LEE 69 57 65 29 / 20 20 10 0
SFB 70 60 67 30 / 20 20 10 0
ORL 72 61 68 32 / 30 20 10 0
FPR 78 64 77 37 / 10 30 20 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late Friday night through Saturday morning for
FLZ041-044>046-053-058-141-144-247-347-547-647.
Coastal Flood Watch through Friday morning for FLZ141-154-159-
164-447-747.
Dense Fog Advisory until 11 AM EST this morning for FLZ141-154-
247-254-347-447-547-647-747.
AM...Small Craft Advisory until 7 AM EST Friday for AMZ570-572.
&&
SHORT TERM...Schaper
LONG TERM....Smith
AVIATION...SchaperHazardous weather outlook, Dec 22, 10:02 AM EST, 5 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1002 AM EST Thu Dec 22 2022 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-222300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1002 AM EST Thu Dec 22 2022 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A few lightning storms may develop starting late this afternoon, however the highest chance for storms to develop will be overnight. A few stronger storms with wind gusts above 40 mph and small hail will be possible. The greatest chance for storms will be tonight from Osceola and Brevard Counties southward. .COASTAL FLOOD IMPACT... Coastal flooding and minor beach erosion will occur with the morning high tide cycle today and through the weekend. This will lead to concerns at the coast for sensitive and vulnerable areas. A Coastal Flood Warning will likely be issued later today. .RIP CURRENT IMPACT... A moderate ocean swell will produce a Moderate risk of dangerous rip currents at the central Florida Atlantic beaches. While rip currents will be possible all day, the risk will be highest from 10 AM and 4 PM due to tidal effects. To reduce your risk of becoming caught in the seaward pull of a rip current, swim only within sight of a lifeguard, and never enter the ocean alone. .MARINE THUNDERSTORM GUST IMPACT... Wind gusts of 35 knots or so will be possible over inland lakes as well as the Intracoastal and Adjacent Atlantic waters. This risk will be highest south of Cape Canaveral overnight. .WIND AND SEA IMPACT... Moderate ocean swells will produce seas up to around 7 feet this morning offshore Volusia County, and well offshore Brevard Counties. Seas will subside a little this afternoon, however boating conditions will remain poor away from the coast. .RIVER FLOOD IMPACT... The Saint Johns River at Astor will remain in Minor Flood Stage, holding steady today and tomorrow then beginning a slow decline late this weekend. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A significant cold outbreak will occur starting Friday night, with well below normal temperatures continuing into early next week. Freezing temperatures and wind chills in the 20s and lower 30s will occur across much of east central Florida Saturday and Sunday mornings, with the coldest readings across Lake and Volusia Counties. Afternoon temperatures will not get out of the upper 40s and 50s this weekend. Residents and visitors need to prepare to protect themselves and their pets and property from the cold temps and wind chills. Make sure you dress appropriately for the cold, using layered clothing, including a hat, gloves and a scarf! Bring your pets indoors, and ensure that outdoor plants are also brought indoors or covered! Hazardous to poor boating conditions will continue through this weekend, especially well offshore as northwest winds and seas increase behind the Arctic cold front. A Moderate Risk of dangerous rip currents will continue through late week at area beaches. The risk may increase to high this weekend or early next week. .SPOTTER INFORMATION STATEMENT... Spotters from Osceola and Brevard Counties southward should monitor the weather and self activate should any warnings be issued. Smith
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 1:44 AM EST | Dense Fog Advisory | MLB | Brevard, Indian River, Lake, Okeechobee, Orange, Osceola and 2 more | 9 hr |
| Dec 22, 5:28 AM EST | Freeze Watch | MLB | Brevard, Lake, Okeechobee, Orange, Osceola, Seminole and 1 more | 21 hr |
| Dec 22, 7:25 AM EST | Coastal Flood Watch | MLB | Brevard, Indian River, Martin, Saint Lucie, Volusia | 8 hr |
| Dec 22, 3:09 PM EST | Coastal Flood Warning | MLB | Brevard, Indian River, Martin, Saint Lucie, Volusia | 100 min |
| Dec 22, 4:49 PM EST | Coastal Flood Advisory | MLB | Brevard, Indian River, Martin, Saint Lucie, Volusia | 41 hr |
Nearby
Small Craft Advisories in Florida, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.